# SDR 2010FA0000734

- Difficulty date: July 12, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- Aircraft: N17HA
- Make and model: Cessna 501
- Aircraft serial: 5010072
- Engine: Pwa JT15D1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3023398
- Condition: Leaking
- Location: Fuel System
- Part time: 7,328 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EBVR)  TROUBLESHOOT AND REPAIR FUEL LEAKING FROM BOTTOM OF NR 1 ENGINE BY THE FUEL CONTROL UNIT/ FUEL PUMP.  TROUBLESHOT FUEL LEAK TO A CRACKED FUEL LINE.  REMOVED EXISTING LINE AND INSTALLED O/H LINE.  TORQUED AND SAFETIED.
